my boy friend has recently been told by a doctor that he is slowly losing his mental stabilty and if this continues he may get into depression.his age is 20. he has lost his interest in everything and prefers to be alone all the time. and has become very much sensitive, like he keeps crying, he gets head ache and stomach ache more often, how do i help him to get through this, i am very much worried about him.
Hi I'm not a doctor but I want to offer my support to you & your boyfriend. Ask his GP to refer him for either counselling or Cognitive behavioural therapy. This will help him understand and manage the symptoms associated with depression and/or anxiety. Do some research on the internet. It sounds strange, but regular exercise gets your endorphins pumping; these are the brains natural feel good drugs. Also the foods you eat can have a beneficial effect.
Please pay a lot of attention to his G.I. / Digestive symptoms.
Keep a detailed record of constipation or diarrhea symptoms - stool , bloating, belching,
cramping, nausea like, etc.
On his own with your help you can do Dr. Coca's Pulse test.
It will give with accuracy a list of any reactive substances ingested. (Even hidden ones)
Excellent diagnostic tool! That way you will be able to rule out certain foods or drinks that may be offensive. Takes a week to complete.
I would also suggest to do a Candida saliva test.
Just do a search. Very straight forward and fast.
Carlstig's comments are good also to consider.
Do you have any Energy Medicine Holistic Therapists in your area?
I use Energy Medicine doing mainly Allergy Elimination and Spiritual Psychotherapy up here in Canada. Very efficient modalities, non invasive and with good results.
Check it out.
Let me know. Please post again with detailed physical and emotional symptoms.
Slowly Losing your mental stability is a weird thing to tell someone. It sounds like he is depressed. You should talk to a therapist and possibly consider medication. The both combined are the best treatment becuase medication lessens the symptoms while therapy gets to the root of things and helps build you up to be a happier and stronger person. The best thing you can do is hug him when he cries, hold his hand when you see he is feeling down. Just be there for him.
How can the GP say that.. Only your boyfriend can decide that.
This all sounds very strange, how the Doctor spoke to him, weird, not exactly a medical diagnoses is it. Stomache ache is a symptom of many allergies, intolerences? Could be anxiety but could be many other things.
"If it continues", Well did the Doctor make say suggestions how to stop it?
It sounds a bit like "pull yourself together" which doesn't work for anyone. Get a better Doctor i would say. This is a very vulnerable age, really, please keep an eye on him and get him help if he is unable to help himself.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.